Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/77099


Title: Ein Kriterium für die C-Gleichverteilung mod 1
Authors: Kuipers, L.
薛紹雄
Shiue, Jau-shyong
Contributors: 應數系
Date: 1976
Issue Date: 2015-07-29 16:42:08 (UTC+8)
Relation: Zeitschrift für angewandte Mathematik und Physik ZAMP, 27(6), 883-884
Data Type: article
DOI 連結: http://dx.doi.org/10.1007/BF01595140
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
index.html0KbHTML582View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing